Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 271, NWS Grand Forks, ND

August 14, 2020Cass County, Traill County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 14, 2020, 7:16 AM CDT for Cass County, Traill County, North Dakota. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2020, 7:16 AM CDT (12:16 UTC)
Expired
Aug 14, 2020, 7:45 AM CDT
In force
29 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Cass County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 31 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 7:25 AM CDTHAIL 1.255 W Gardner, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 6:41 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 0.3 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
569 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WUUS53 KFGF 141216
SVRFGF
NDC017-097-141315-
/O.NEW.KFGF.SV.W.0271.200814T1216Z-200814T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
716 AM CDT Fri Aug 14 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cass County in southeastern North Dakota...
  Eastern Traill County in southeastern North Dakota...

* Until 815 AM CDT.

* At 716 AM CDT, a severe thunderstorm was located near Gardner, or
  20 miles northwest of Fargo, moving north at 25 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Gardner around 720 AM CDT.
  Hunter around 725 AM CDT.
  Grandin around 735 AM CDT.
  Kelso around 745 AM CDT.
  Blanchard around 750 AM CDT.

Other locations impacted by this severe thunderstorm include West
Argusville and American Crystal Sugar.

This includes Interstate 29 between mile markers 77 and 117.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4758 9727 4760 9685 4757 9685 4756 9686
      4754 9684 4754 9686 4752 9687 4751 9685
      4751 9684 4749 9686 4746 9685 4742 9687
      4741 9686 4703 9691 4703 9720
TIME...MOT...LOC 1216Z 182DEG 24KT 4712 9707 

HAIL...1.25IN
WIND...<50MPH
 
$$

Knutsvig
1 follow-up statement
852 
WWUS53 KFGF 141245 RRA
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
745 AM CDT Fri Aug 14 2020

NDC017-097-141255-
/O.CAN.KFGF.SV.W.0271.000000T0000Z-200814T1315Z/
Cass ND-Traill ND-
745 AM CDT Fri Aug 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND EASTERN
TRAILL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
northwestern Minnesota...and southeastern North Dakota.

LAT...LON 4758 9727 4760 9685 4757 9685 4756 9686
      4754 9684 4754 9686 4752 9687 4751 9685
      4751 9684 4749 9686 4746 9685 4742 9687
      4741 9686 4703 9691 4703 9720
TIME...MOT...LOC 1243Z 182DEG 24KT 4732 9706 

$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:43 AM CDT, 33 minutes earlier.

Area forecast discussion, Aug 14, 6:43 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
643 AM CDT Fri Aug 14 2020

.MESOSCALE DISCUSSION...
Issued at 643 AM CDT Fri Aug 14 2020

Multiple hazards including very large hail greater than 2 inches,
damaging wind gusts up to 75 mph, heavy rainfall leading to flash
flooding, and possibly a few tornadoes are expected this morning
through the early afternoon through portions of eastern North Dakota
into northwest and west-central Minnesota.

Very active morning already is a precursor to what will remain ahead
through the morning into the afternoon. First in west-central MN:
storms back building along an outflow boundary from near Wilkin/Clay
counties into west-central Minnesota have produced very heavy
rainfall estimated as high as 8 inches per MRMS QPE, highest within
western Otter Tail County near Fergus Falls. This activity is
expected to continue through mid morning as a LLJ feeds anomalously
high moisture content and instability into convection before
eventual expected cessation towards 10 AM. This area along with
other recently saturated areas to the north within northwest
Minnesota are priming antecedent conditions for flash flooding from
expected convection later this morning into the afternoon. A flash
flood watch within Minnesota highlights the area most susceptible to
flash flooding conditions through the afternoon.

Upstream into central North Dakota is additional severe convection
anticipated to move into the CWA this morning, including supercells
and bowing segments. A reservoir of moderate to strong instability
(MLCAPE 1500-3500 J/kg) ahead of a surface low within central SD is
expected to gradually advect northeastward into the region into the
afternoon ahead of a notable shortwave trough moving into the
western Dakotas. This shortwave trough is increasing winds aloft
yielding moderate to very strong effective shear of 40-70 kt. The
combination of strong instability and shear will organize convection
efficiently. Current storm mode associated with convection within
this environment include notable elevated supercells capable of
producing very large hail followed by a developing bowing segment.
This convection will have the tendency to ride along the northern
gradient of instability, with supercells favoring more right motion
due east and bowing segments following mean wind vectors to the
northeast. This is depicted well in recent CAMS solutions which
bring convection into portions of southeast North Dakota through mid
morning, although there is still some question of whether current
supercells will be overcome by the trailing bowing segment.
Regardless, the threat for very large hail and wind gusts to 75 mph
will envelop southeast North Dakota into the central and southern
Red River Valley through 10 AM.

Towards late morning-midday, storms are anticipated to become more
surface based as daytime heating ensues within a very moist boundary
layer. As convection moves east the Red River Valley within
Minnesota towards late morning-midday, the chance for all hazards
including tornadoes and significant hail increases as the surface low
and its attendant warm and cold fronts sparks additional convection
moving into northwest Minnesota. Some questions still remain on
storm mode and interaction between storms, although given the
thermodynamic and kinematic parameter spacing confidence is high
enough to anticipate very impactful storms into Minnesota this
afternoon.

&&

.UPDATE...
Issued at 508 AM CDT Fri Aug 14 2020

Confidence has increased for additional heavy rainfall where heavy
rainfall has already occurred (or is currently happening). Slow
moving thunderstorms across Wilkin and Ottertail counties look to
continue for at least a couple hours along the stalled outflow
boundary. The next complex will move into the region after 12z,
and most guidance indicates intense rainfall rates (such as the
HRRR and HREF). This has been consistent and this complex will
move through the Minnesota Highway 2 corridor which has already
received widespread 2-4 inches of rain with some locations up to
7-8 inches. Although this complex will be moving through rather
progressive, a quick 2-4 inches of rain would cause issues. More
storms are then expected to develop across these same areas during
the afternoon as a frontal boundary moves through the region. Given
the antecedent conditions along with multiple rounds of heavy
rainfall have led to a flash flood watch across this area.

Dense fog as expanded into Barnes county, and expanded the dense
fog advisory to account for this.

UPDATE Issued at 401 AM CDT Fri Aug 14 2020

Dense fog has expanded across northeast North Dakota, and will
issue a dense fog advisory. Light winds along with very moist
boundary layer will continue for several more hours. Anticipate a
mesoscale discussion for the next severe threats in an hour or
two.

&&

.SHORT TERM...(Today through Saturday)
Issued at 345 AM CDT Fri Aug 14 2020

Showers and thunderstorms remain over the far southern Red River
Valley into adjacent areas of west central Minnesota. The strongest
storms have been in Otter Tail County, slowly shifting east. Other
than an isolated strong to severe storm in this area yet, the main
severe threat has passed. Meanwhile, there is another area of strong
to severe storms over southwest North Dakota. These storms are
already approaching the Missouri River south of Bismarck. The
initial storms in that area seem to be weakening a bit, but will
bear watching. There are widespread clouds associated with both of
these storm complexes, with only a thin area of clear skies between
them. In that clear area, there has been some fog. Visibilities have
been down to less than a quarter mile at times, but then nearby
spots have been much better. That also appears to be the case on
satellite imagery, which shows the fog to be fairly spotty yet.
Think as the cloudy areas combine, the fog threat should decrease.

Looking ahead into today, it is a tough forecast. Although the cells
southwest of Bismarck are on a slight weakening trend, high
resolution guidance and the AWIPS timing tool show the activity to
the west reaching our FA around sunrise. These high resolution
models show strong storms holding together as they move through the
FA during the morning hours. There were areas of the FA this past
evening that received very heavy rain. These areas would be
susceptible to additional rainfall, which could occur with this
second round. Then, in the afternoon, there should be further
expansion of the strong and severe storms, especially east of the
Red River Valley. This could potentially bring a third round of
precipitation to some areas. For these reasons, we will need to
consider issuing a flash flood watch for the more prone areas of
our FA, and will take a deeper look with the next update. One
other fly in the ointment today is that the models are showing a
pretty good burst of northwest winds in the early to mid
afternoon.

Not sure exactly how fast the precipitation will exit out of the FA
this evening. Some models linger it well into the evening over
northwest Minnesota, while others are quicker. If skies happen to
stay clear and winds lighter than expected, there could be some fog
around the area overnight. Moving into Saturday, the FA remains in
northwest flow, with some cool 500mb temperatures. SPC has placed
portions of the far northern Red River Valley and portions of
northwest Minnesota into a marginal risk for severe weather. Think
this would be during peak heating and end in the evening.

.LONG TERM...(Saturday night through Thursday)
Issued at 345 AM CDT Fri Aug 14 2020

Still looks like the FA will be in northwest flow aloft on Saturday
night. 500mb temperatures are cool enough to support some evening
showers and thunderstorms. This activity should slide east of the FA
overnight.

For Sunday into Wednesday, the western United States 500mb ridge
axis continues to build, and tries to slide a little eastward. High
temperatures start this period a little below normal, but then climb
back to normal by Tuesday and Wednesday. Several models show the
potential for weak short wave activity to drop into the northeast
FA, but the potential would be low.

By Thursday, the flow turns a little more zonal again. The most
uncertainty will be during this period as well, as far as
precipitation chances go. The model blend has some low chances for
precipitation, and don't see any reason to go higher at this point.
Should still be mild on Thursday too.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 643 AM CDT Fri Aug 14 2020

Main aviation concern today will be thunderstorm chances, some
possibly severe (strong winds). Will attempt to update the TAFs as
confidence increases, but be aware that most sites will be
impacted at some point over the next 24 hours.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Dense Fog Advisory until 9 AM CDT this morning for NDZ006>008-
     014>016-024-026>030-038-054.

MN...Flash Flood Watch through this evening for MNZ001>003-008-009-
     013>017-022>024-027>032.

     Dense Fog Advisory until 9 AM CDT this morning for MNZ001-004-
     007.

MESOSCALE...CJ
UPDATE...TG
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...TG
Hazardous weather outlook, Aug 14, 5:33 AM CDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
533 AM CDT Fri Aug 14 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-151300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
533 AM CDT Fri Aug 14 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Multiple rounds of severe weather anticipated. Early morning
storms will continue across west central Minnesota bringing
mainly an excessive rainfall threat. The next round of storms will
move through southeast North Dakota after 7am, and then into
northwest Minnesota through the morning hours. This complex will
bring the threat for hail over an inch and very dangerous wind
gusts, possibly greater than 75 mph. Intense rainfall rates will
also lead to excessive rainfall, especially across those
locations that have already received heavy rainfall over the past
24 hours. Additional storms will develop along and east of the Red
River Valley this afternoon, with hail up to 2 inches, wind gusts
up to 75 mph, a tornado or two, and excessive rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe storms are possible across northwest Minnesota on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

TG

In the hours before

Special weather statement, Aug 14, 5:26 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
526 AM CDT Fri Aug 14 2020

MNZ040-141045-
Grant MN-
526 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT COUNTY UNTIL
545 AM CDT...

At 526 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hoffman, or 34 miles south of Fergus Falls, moving northeast at 35
mph.

Penny size hail will be possible with this storm.

This strong thunderstorm will be near...
  Hoffman and Barrett around 535 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4576 9611 4584 9607 4598 9577 4593 9577
      4593 9576 4576 9576
TIME...MOT...LOC 1026Z 244DEG 31KT 4580 9591

Knutsvig
Special weather statement, Aug 14, 5:30 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
530 AM CDT Fri Aug 14 2020

MNZ030-141100-
West Otter Tail MN-
530 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTTER TAIL COUNTY
UNTIL 600 AM CDT...

At 530 AM CDT, Doppler radar was tracking a strong thunderstorm over
Elizabeth, or 9 miles northwest of Fergus Falls, moving east at 25
mph.

Penny size hail will be possible with this storm.

This strong thunderstorm will be near...
  Erhard around 540 AM CDT.
  Edwards around 550 AM CDT.
  Maplewood State Park, southwestern Star Lake and Phelps around 600
  AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4631 9619 4639 9626 4646 9626 4659 9586
      4633 9580
TIME...MOT...LOC 1030Z 249DEG 22KT 4640 9615

Knutsvig
Special weather statement, Aug 14, 6:16 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Grand Forks ND
616 AM CDT Fri Aug 14 2020

MNZ031-032-141215-
Wadena MN-East Otter Tail MN-
616 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WADENA AND SOUTHEASTERN OTTER
TAIL COUNTIES UNTIL 715 AM CDT...

At 616 AM CDT, Doppler radar was tracking a strong thunderstorm near
Henning, or 28 miles east of Fergus Falls, moving east at 35 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Deer Creek around 630 AM CDT.
  Bluffton around 640 AM CDT.
  Wadena around 645 AM CDT.
  Verndale around 655 AM CDT.
  Blue Grass around 700 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4637 9473 4637 9515 4624 9515 4622 9567
      4644 9575 4668 9479 4657 9478 4639 9478
      4640 9476 4638 9475 4638 9473
TIME...MOT...LOC 1116Z 251DEG 29KT 4637 9548

Knutsvig
Local storm report, Aug 14, 6:21 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
621 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     HAIL             WEST FARGO              46.87N 96.90W
08/14/2020  E1.50 INCH       CASS               ND   PUBLIC

            REPORT VIA SOCIAL MEDIA

&&

KNUTSVIG
Local storm report, Aug 14, 6:23 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
623 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     HAIL             FARGO                   46.88N 96.82W
08/14/2020  E1.00 INCH       CASS               ND   PUBLIC

            REPORT WITH PHOTO VIA SOCIAL MEDIA

&&

KNUTSVIG
Special weather statement, Aug 14, 6:57 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
657 AM CDT Fri Aug 14 2020

NDZ038-141245-
Barnes ND-
657 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARNES COUNTY UNTIL
745 AM CDT...

At 657 AM CDT, Doppler radar was tracking a strong thunderstorm over
Spiritwood, or 24 miles west of Valley City, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Urbana around 715 AM CDT.
  Eckelson around 725 AM CDT.
  Sanborn around 740 AM CDT.
  Rogers around 745 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.

LAT...LON 4715 9818 4689 9808 4685 9844 4698 9844
      4698 9847 4708 9847
TIME...MOT...LOC 1157Z 253DEG 18KT 4693 9853

Knutsvig

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 10:33 PM CDTSevere Thunderstorm WarningFGFRichland57 min
Aug 13, 11:28 PM CDTSpecial Weather StatementFGFRichland62 min
Aug 14, 1:08 AM CDTAreal Flood AdvisoryFGFRichland2 hr
Aug 14, 4:02 AM CDTDense Fog AdvisoryFGFBarnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 7 more5 hr
Aug 14, 4:04 AM CDTSevere Thunderstorm WarningFGFRichland56 min
Aug 14, 5:52 AM CDTAreal Flood AdvisoryFGFCass, Richland6 hr
Aug 14, 5:58 AM CDTSevere Thunderstorm WarningFGFCass62 min
Aug 14, 6:37 AM CDTSevere Thunderstorm WarningFGFBarnes53 min
Aug 14, 6:40 AM CDTSevere Thunderstorm WarningFGFCass, Traill65 min
Aug 14, 6:57 AM CDTSpecial Weather StatementFGFBarnes48 min
Aug 14, 7:30 AM CDTSpecial Weather StatementFGFSteele30 min
Aug 14, 8:07 AM CDTSpecial Weather StatementFGFSteele23 min
Aug 14, 8:17 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill23 min
Aug 14, 8:29 AM CDTSpecial Weather StatementFGFLaMoure31 min
Aug 14, 8:44 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Richland, Sargent61 min
Aug 14, 9:00 AM CDTTornado WarningFGFRansom30 min
Aug 14, 9:15 AM CDTSevere Thunderstorm WarningFGFTraill18 min
Aug 14, 9:32 AM CDTAreal Flood AdvisoryFGFBarnes, Cass, Steele5 hr
Aug 14, 9:38 AM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent, Traill52 min
Aug 14, 1:29 PM CDTRiver Flood WarningFGFCass4 days
Aug 14, 1:35 PM CDTAreal Flood AdvisoryFGFCass, Traill6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.